MathSciNet Relay Station
MathSciNet bibliographic data
MR1736953 (2000i:65091) 65J15 (47J25)
Wang, Xinghua Convergence of Newton's method and uniqueness of the solution of equations in Banach space. IMA J. Numer. Anal. 20 (2000), no. 1, 123–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement